# SDR SWAA2022030817188

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TO BODY FAIRING ATTACH STRUCTURE COMMON TO PANEL 191AL AND LEFT WING FIXED LEADING EDGE IS CRACKED STA. 500D / REMOVED AND REPLACED L/H WING TO BODY FAIRING ATTACH SUPPORT COMMON TO PANEL 191AL AND LEFT WING FIXED LEADING EDGE IAW SRM 51-40-02-0G-0; DWG 149A7101 AND DWG 116A3010 REV C.
